# SDR AALA20170901007

- Difficulty date: September 1, 2017
- Submitted: September 6, 2017
- Operation: Air carrier
- Aircraft: N161AA
- Make and model: Airbus A321-231
- Aircraft serial: 7085
- Aircraft time: 4,168 hours, 1,571 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE277001
- Condition: Low Pressure
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR EMERGENCY CYLINDER ACCUMULATER HAS LOW PRESSURE.  SERVICED THE L4 DOOR EMERGENCY CYLINDER IAW AMM 52-10-00.
